Weighted generalization of some integral inequalities for differentiable co-ordinated convex functions

M. A. Latif, S. S. Dragomir, E. Momoniat

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

In this paper, a new weighted identity for differentiable functions of two variables defined on a rectangle from the plane is established. By using the obtained identity and analysis, some new weighted integral inequalities for the classes of coordinated convex, co-ordinated wright-convex and co-ordinated quasi-convex functions on the rectangle from the plane are established which provide weighted generalization of some recent results proved for co-ordinated convex functions.

Original languageEnglish
Pages (from-to)197-210
Number of pages14
JournalUPB Scientific Bulletin, Series A: Applied Mathematics and Physics
Volume78
Issue number4
Publication statusPublished - 2016
Externally publishedYes

Keywords

  • Co-ordinated convex function
  • Co-ordinated quasi-convex function
  • Coordinated wright-convex function
  • Hermite-Hadamard's inequality
  • Hölder's integral inequality
  • Quadrature formula

ASJC Scopus subject areas

  • General Physics and Astronomy
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Weighted generalization of some integral inequalities for differentiable co-ordinated convex functions'. Together they form a unique fingerprint.

Cite this